# SDR CALA2023021300411

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: R5342228720100
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 R/H FWD FACE HAS CORROSION AROUND ANCHOR NUT AND ALONG FLOOR LINE. GENERATED AT HAECO LCQ PER NR 9296525 (40525) BY V07 7960 {A3NB-53-3-6222} IR AND ECRA 5341-01367. WORK ACCOMPLISHED BY LCQ EMP V080280. LATEST REVISION OF EC/RA 5341-01367 ON OR BEFORE 08AUG2023. ACCOMPLISH PERMANENT REPAIR AT RH FR68 STR22, PER PART 3 OF THE PERFORMED INTERIM REPAIR AT FRAME 68 R/H FWD FACE HAS CORROSION AROUND ANCHOR NUT AND ALONG FLOOR LINE PER HAECO REO-L242211 REV ADD EMP:V080280 DIP 53-DIP REJECTED PER TECH REQUEST C/W RII INSP AT LCQ LC-81 V892442 REF NEW LP 3818059 TRANSFERRED ONTO SINGLE LP 3818059 TO PREVENT DUPLICATE DIP CREATION FOR INTERIM REPAIRS COMPLETED AS PER ECRA 5341-01367
